Subscribe Now Subscribe Today
Science Alert
 
Blue
   
Curve Top
Journal of Applied Sciences
  Year: 2012 | Volume: 12 | Issue: 13 | Page No.: 1384-1389
DOI: 10.3923/jas.2012.1384.1389
 
Facebook Twitter Digg Reddit Linkedin StumbleUpon E-mail

Estimation of R = P[Y<X] for Weighted Exponential Distribution

Iman Makhdoom

Abstract:
This study deals with the estimation of P = (Y<X) when X and Y are two independent weighted exponential distributions with different parameters. The MLE of the R based on one simple iteration procedure is obtained. Furthermore, a simulation study was conducted to compute Bayesian estimates of the model. Finally, we carried out its Bayesian estimations of parameters with a real data set.
PDF Fulltext XML References Citation Report Citation
How to cite this article:

Iman Makhdoom , 2012. Estimation of R = P[Y<X] for Weighted Exponential Distribution. Journal of Applied Sciences, 12: 1384-1389.

DOI: 10.3923/jas.2012.1384.1389

URL: https://scialert.net/abstract/?doi=jas.2012.1384.1389

COMMENT ON THIS PAPER
 
 
 

 

 
 
 
 
 
 
 
 
 

 
 
 
 
 
 
 

Curve Bottom